582?1266239308
recovery after vitamin D deficiency User Group
Is this normal?
About This Group:

Feel free to tell your story,Let's hear your experience.

Founded by bisan on February 15, 2010
301 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is this normal?

Hi all, I am new to this forum and have luckily come across it by chance when searching about vit D deficiency.
About 4 years ago I went to the doctor with shin aches and was fobbed off with shin splints and various other things. Since then Ive had 2 babies so have put all aches and pains down to pregnancy. When my youngest was a year old, (1 year ago) I went back to see another doctor as the shin pains were worse and I now had rib pains too. Full blood count came back ok, chest x-ray was ok, lyme disease neg (i had been bitten to death by ticks previously). Dizzy spells started, infrequent palpitations and headaches, Anyway to cut a long story short she eventually tested for vit D and started me on a dose of 1000 per day and I sat all day everyday in the sun for the few months of sun that we have.  The shin and rib pains never went, so I went back and was re-tested and the vitamin D was lower despite the supplements and sun! So now she has given me a dose of 40,000 per week for 8 weeks. I took the first 2 weeks, nothing eventful happened, but within 24 hours of taking the 3rd weekly dose the pains have become incredibly worse to the point that I cant stand for more than moments, I cant sleep even with painkillers, sitting is awfully painful even with loads of cushions and I feel like I cannot breathe! The palpitations have become greater and more frequent and the same with the dizzy spells. Do you think this is normal? My doc is saying just keep on with the medication but I feel much worse than without it! Any suggestions or experiences more than welcome as I am now frightened to take another dose in case it makes me worse again.
2 Comments
Blank
Avatar_f_tn
Hi, I am taking 10,000iu 5 times a week I'm on week 7 and felt worse at the start now im having some improvments!.. ive heard that you feel worse before you get better as that's the vitamin d working repairing the muscles/bones!.. i would keep at it.. one thing that does get a lot worse with me taking d3 is headaches!.. hopefully we will get better soon some days I feel as though i am dying!.. here if u need to chat.. :) Charlie.
Blank
4400123_tn?1354007049
You can always go get a second opinion.
Blank
Recent Activity
Avatar_m_tn
Blank
cpokorny30 joined this group
Welcome them!
Sep 21
681148_tn?1285160820
Blank
FurballsMom commented on photo
Sep 17
874521_tn?1375890587
Blank
opus88 commented on photo
Sep 17
MedHelp Health Answers